All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Harry Haupt and Walter Oberhofer
''On autoregressive errors in singular systems of equations''
( 2005, Vol. 3 No.54 )
Dhrymes (1994, Econometric Theory, 10, 254-285) demonstrates the arising identification and estimation problems in singular equation systems when the error vector obeys an autoregressive scheme, as an extension of restricted least squares. Unfortunately, his main theorem concerning the identification of such systems, does not hold in general, though.
Keywords: identification
Manuscript Received : Dec 07 2005 Manuscript Accepted : Dec 07 2005

  This abstract has been downloaded 1862 times                The Full PDF of this paper has been downloaded 150350 times